Minimum Convex Partitions and Maximum Empty Polytopes. Dumitrescu, A.; Har-Peled, S.; and Tóth, C. D. JoCG, 5(1):86-103, 2014.
Minimum Convex Partitions and Maximum Empty Polytopes [link]Paper  bibtex   
@article{ dblp2106785,
  title = {Minimum Convex Partitions and Maximum Empty Polytopes},
  author = {Adrian Dumitrescu and Sariel Har-Peled and Csaba D. Tóth},
  author_short = {Dumitrescu, A. and Har-Peled, S. and Tóth, C. D.},
  bibtype = {article},
  type = {article},
  year = {2014},
  key = {dblp2106785},
  id = {dblp2106785},
  biburl = {http://www.dblp.org/rec/bibtex/journals/jocg/DumitrescuHT14},
  url = {http://jocg.org/index.php/jocg/article/view/112},
  journal = {JoCG},
  pages = {86-103},
  number = {1},
  volume = {5},
  text = {JoCG 5(1):86-103 (2014)}
}
Downloads: 0